About 15 yrs. ago, a neurologist gave me Inderal LA, 60 mg., for essential tremor. I was doing fine on this medication until the price skyrocketed and I can no longer afford it. Went to see a Medical Internist and was taken off
Inderal LA immediately and put on Metoprolol. I was to take 1/2 of a 25 mg. tablet in the a.m. and again, at
bedtime. Turned out that I was getting quite shakey (shaky) and the Metoprolol was increased to (2) 25 mg. tablets daily.
I have been on this increased dosage for a week now and still get the shakes. I do take Primidone for Epilepsy
but my last seizure was in 1978 and I have had only (4) for verygood reasons. M.D. said to increase the Primidone
to 500 mg. in the a.m., 250 mg. in the late afternoon and another 250 mg. at bedtime. I am leary of doing this and
keep wondering if I should try it. M.D. said it would ease the tremors. I also take Clonazepam for Torticolis which
is an involuntary shaking of the head. Any suggestions would be appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.